MAUDE Adverse Event Report: QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS, SOFIA SARS ANTIGEN FIA, NS SWAB

QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS, SOFIA SARS ANTIGEN FIA, NS SWAB
Catalog Number 20374
Medical Device Problem Codes False Positive Result (1227); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: a review of complaint history did not identify any adverse trends for the reported issue for this lot.Root cause: insufficient information source: email.
 
Event or Problem Description
Customer reporting 1 patients testing positive for sars.Customer states the patient is symptomatic and no confirmation testing has been performed but feels the result is not correct (false positive).

Brand Name
SOFIA SARS ANTIGEN FIA, NS SWAB
Common Device Name
SOFIA SARS ANTIGEN FIA, NS SWAB
Manufacturer (Section D)
QUIDEL CORPORATION DBA ORTHO-CLINICAL DIAGNOSTICS,
10165 mckellar court
san diego CA 92121
Manufacturer Contact
chelsea lindgren
10165 mckellar court
san diego, CA 92121
MDR Report Key19935492
Report Number0002024674-2024-00356
Device Sequence Number20691199
Product Code QKP
UDI-Device Identifier30014613339083
UDI-Public30014613339083
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
EUA200742
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20374
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown